|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
my vision got sooo blurry with this, could hardly read anything on my phone... does this go away, i stopped taking the pills, didn't want it to ruin my eye sight?
AskDocWeb: Blurred vision may indicate excessively high blood pressure and is a warning sign that should be reported to your doctor as soon as possible.
I have been on PHEN for 2 mon. this time I've lost 22 lb. Last time as well as this time when I go in the sun or tanning bed I break out and itch. Mainly just my arms and the back of my hands. I know that other people have had this problem. They thought it might be birth control but I dont take anything but PHEN.
AskDocWeb: We checked the drugs that might cause photosensitivity or increased sensitivity to UV rays but Phentermine is not on the list.
Fine micro bumps on lips
I just started using phentermine 5 days ago and on the third day I noticed fine micro bumps on my lips. They feel completely dry and feels like sand when I rub my lips together. I never had anything like this before and only started after taking the medicine. I know I'm supposed to drink a Lot of water with this medicine, in which I do so I'm not sure if this is a common side effect.
AskDocWeb: Fine micro bumps have not been reported but may be the result of dry mouth, which is a common side effect of this medication.
Mutal 274 and RE 23 am going to start taking this pills soon but i wanted to know what were the side effects to them, i know they are for the loss of weight. thank you.
AskDocWeb: The side effects are listed here and in the comments by users of this medication.
I've taken phentermine before and it has worked great with little side effects, dry mouth and such. Nothing to serious. But I am getting ready to start allergy shots weekly and I was also wanting to start phentermine again. Will there be any kind of bad side effects with both together?
Need to know.
AskDocWeb: There are no drugs or medications in allergy shots. The most common allergy shots contain small amounts of pollens, dust mites, molds, animal proteins, or bee venom, just enough to stimulate your immune system but not enough to cause a full-blown allergic reaction. While it is possible to have a reaction to the shot, it is not known to interact with Phentermine.
I have been taking the phentermine 37.5 for about 5 weeks. All of a sudden I feel like I have something stuck in my throat. When I swallow it feels like a clump of some sort. It has not affected my breathing in any way. I have had a very dry mouth and am drinking alot. About a year ago I was on this same medicine but never had this happen before. Is this some sort of side effect. Did not happen until I saw doctor after first month and will be a few weeks before I see him again.
AskDocWeb: This is one of the recognized possible side effects of Phentermine. As you may know, it is possible for side effects to develop at any time while taking a prescription medication. Any side effect that becomes a concern should be discussed with your doctor.
Read more feedback from users.
Report - 108 - 109 - 110 - Page 111 - 112 - 113 - 114 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.